# SDR SWAA2019110638637

- Difficulty date: October 16, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 74,509 hours, 44,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT RAIL STA 767+5 RBL13 WL155 HAS CORROSION UPPER SURFACE. / REMOVED AND REPLACED AFT CARGO FLOOR SUPPORT TRACK ON W/O 40097/1600/0090 - Y126019.
